Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Strauss, W.
1992.
On Strong Lifting Compactness for the Weak$^*$ Topology.
Rocky Mountain Journal of Mathematics,
Vol. 22,
Issue. 3,
Macheras, N. D.
and
Strauss, W.
1996.
On products of almost strong liftings.
Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics,
Vol. 60,
Issue. 3,
p.
311.
Werner, Strauss
Nikolaos, D. Macheras
and
Kazimierz, Musiat
2002.
Handbook of Measure Theory.
p.
1131.